RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1982, Volume 46, Issue 5, Pages 1082–1105 (Mi izv1662)  

This article is cited in 1 scientific paper (total in 1 paper)

On the system of Jacobi equations in a time-optimal problem

N. T. Tynyanskii, A. V. Arutyunov


Abstract: A perturbation method is used to obtain second-order conditions in a nonautonomous time-optimal problem with vectorgram of full dimension. These conditions are formulated in the language of focal points in the classical variational calculus.
Bibliography: 16 titles.

Full text: PDF file (2246 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1983, 21:2, 375–397

Bibliographic databases:

UDC: 519.3
MSC: Primary 49B10, 49C05; Secondary 34H05, 49D29
Received: 21.10.1980

Citation: N. T. Tynyanskii, A. V. Arutyunov, “On the system of Jacobi equations in a time-optimal problem”, Izv. Akad. Nauk SSSR Ser. Mat., 46:5 (1982), 1082–1105; Math. USSR-Izv., 21:2 (1983), 375–397

Citation in format AMSBIB
\Bibitem{TynAru82}
\by N.~T.~Tynyanskii, A.~V.~Arutyunov
\paper On the system of Jacobi equations in a~time-optimal problem
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1982
\vol 46
\issue 5
\pages 1082--1105
\mathnet{http://mi.mathnet.ru/izv1662}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=675532}
\zmath{https://zbmath.org/?q=an:0538.49008|0513.49009}
\transl
\jour Math. USSR-Izv.
\yr 1983
\vol 21
\issue 2
\pages 375--397
\crossref{https://doi.org/10.1070/IM1983v021n02ABEH001796}


Linking options:
  • http://mi.mathnet.ru/eng/izv1662
  • http://mi.mathnet.ru/eng/izv/v46/i5/p1082

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Arutyunov, N. T. Tynyanskii, “The fixed sign property of quadratic forms on a cone”, Russian Math. Surveys, 39:2 (1984), 139–140  mathnet  crossref  mathscinet  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:212
    Full text:68
    References:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020